# SDR VNAA0010003

- Difficulty date: October 3, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 14,099 hours, 12,845 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THAT THE FIRST OFFICER''S RIGHT HAND BRAKE PEDAL WENT TO THE FLOOR WITHOUT A RESPONSE FROM THE BRAKE SYSTEM.  MAINTENANCE INSPECTED AND BLED THE BRAKE SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
